Glad you are figuring it out !
I actually sensed the extra ACV was a little more Acid than I needed so yesterday I skipped my swig with lunch and dinner, as you suggested I do last night. Your advice as would be expected was exactly right. This mornings elimination was back to where it should be.
So the H2O2 spritzes did NOT seem to affect the digestion, but the ACV was the culprit. Now does this mean my stomach acid level is normal and the facial inflammation is stemming from elsewhere?? Or is that too grand an assumption and the stomach acid may be weak, but the excessive ACV was too much to handle??
Answer: It may be that you took too much ACV for what Alkaline Minerals your body had to go along with it ?
Another idea may be that if you would increase the BSM along with the ACV that you may not have this problem and it may help the facial problems ?
There may be some other possibilities, like your body may have too much Potassium in ratio to the Sodium, and if this is the case, then if you take more ACV(which is High in Potassium), this may bump you over the edge ?
If this was the case, then more Top Quality Kelp may help correct this problem along with the ACV ?
Smile Tis your choice.